MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722RNAS
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that their insulin pump had unexpected restart.The customer¿s blood glucose level was 274 mg/dl.Troubleshooting was performed for unexpected restart and receiving another unexpected restart alarm after a battery change.Advised that the pump will need to be replaced.The customer was also advised they may continue to wear pump until replacement arrives.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed displacement test.Unit was received with unexpected restart error alarm during testing due to broken solder joint connector on interface board.Unit was received with missing end cap sticker, cracked case at display window corner, minor scratched lcd window, cracked battery tube threads, cracked belt clip slot at battery tube threads area and cracked reservoir tube lip.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6912894
Report Number2032227-2017-55493
Device Sequence Number482703
Product Code OYC
UDI-Device Identifier00613994409157
UDI-Public(01)00613994409157
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722RNAS
Device Catalogue NumberMMT-722RNAS
Device Lot NumberA000114517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight180